MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 30IN. (76CM) DISPOSABLE CUFF W/PLC - SP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 30IN. (76CM) DISPOSABLE CUFF W/PLC - SP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete g2: foreign country - japan.
 
Event or Problem Description
It was reported during surgery that there was a foreign substance that looks like a piece of rubber gloves was found inside of the sterile package.There is no harm and a 0-15 minute delay reported.Due diligence is complete and there is no additional information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was created in error and should be voided.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.

Brand Name
30IN. (76CM) DISPOSABLE CUFF W/PLC - SP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20598502
Report Number0001526350-2024-01354
Device Sequence Number12399667
Product Code KCY
UDI-Device Identifier00889024377394
UDI-Public(01)00889024377394(17)260919(10)72886256
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60707510500
Device Lot Number72886256
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown